# SDR QXEA2016092300597

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Doubler
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR ACCESS DOUBLER CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 51-42-05, AND SRM 51-23-00.
